# SDR AALA201906209009

- Difficulty date: May 13, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: D5537131800000
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE FITTING #5 HAS EXCESSIVE PLAY ON VERTICAL STABILIZER AT RIB 7. REPLACED HINGE FITTING PER AMM 55-36-41.
